# SDR GLBA2001246

- Difficulty date: December 30, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N151GL
- Make and model: Beech 1900D
- Aircraft serial: UE151
- Aircraft time: 15,558 hours, 22,872 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1143800351
- Part serial: W28574HA
- Condition: Faulty
- Location: Cockpit
- Part time: 5,778 hours, 7,157 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OVERSPEED WARNING AT 190 KNOTS.  REPLACED INDICATOR, OPS CHECKED SYSTEM SATISFACTORY.
